Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Loss of Feeling and Sensory
An_247546 posted:
For the last 6 months of having this problem, i've only now come to the conclusion i've been losing my brains feeling, function, and sensory simply by speaking or breathing. I have a MRI consultation scheduled within the next few days, but I'd like to hear some expert advice if this may relate to mental illness.

I am ADD, been taking the same medication for nearly 7 years, but for some reason my head has no feeling or sense of direction or awareness. The best way to describe it is "staying up for days", but I wake up this way. No positive emotions, its everyday that I am going threw hell trying to remember, recovery, or relocate my course of direction before I fell ill.

I have been researching strokes, and thats the cloest thing i've came to is having numbess in your head, stuttering or repeats of what your saying 1-3 times, unable to comprehend, feeling weak all over.

This may strike some experts, but the sensation I get when I take my medications is being some how pushed out or breathed onto people thats been near me during my time of being ill. I can take a Cloneazapam, and within 45 minutes my family member will have the reaction of taking the medication, but I feel nothing.

I'm not sure if i've had a serious stroke, a case of mental illness pushed onto me, or maliciously hurt, but I can't get any explanation from my normal PCP, without saying the wrong things or releasing your bodies sensations on accident. It's hard sitting in a waiting room.

I do have the MRI consultation in a few days, until then can someone help explain what is going on and how I can temporarily treat this until I can have a full MRI done?
itmatsb responded:
The expert advice on here is occasional, so you mostly get help from others visiting the site. So sorry to hear about what you've been suffering. I've had a major stroke, but didn't have the symptoms that you are having, but there can be emotional changes from a stroke and the MRI should at least tell you whether you've had a stroke or not. Have you gotten the MRI yet? How old are you and have you had any mental health problems in the past besides the ADD and anxiety (based on the Cloneazapam)? If not, it seems unlikely to be mental illness unless you are quite young. Please let me know how the MRI results go. Wish you the best.
MedCall replied to itmatsb's response:
I missed the consultation on the MRI. I have felt so weak lately. All I can do is sleep. I went from using a total gym 20 mins aday to sleeping 1-2 days and being lazy. I have had a CT scan, but it was also before more problems has been happening.

As for mental illness. It has never been a problem. ADD prescribed 20mg adderall for it, and i've taken it for nearly 7 years, it isn't working in the past 3-4 months.

Anxiety, also dealt with it, just common day b/s. Recently without a diagonsis and struggling to figure out whats wrong, i've had to ask family members for Cloneazapam, and not take my ADD medications.

It seems my entire head was repressed and slowly being breathed out, sensory and all.

After your stroke, have you lost any awareness, sensory, numbness, or anything particular that can be related?
itmatsb replied to MedCall's response:
After my stroke I did have paralysis on one side of my body. The physical symptoms are almost always on just one side of the body since it is extremely unlikely to have a stroke on both sides of the body. As far as your description of "stuttering or repeats of what your saying 1-3 times, unable to comprehend, feeling weak all over.", those are things that could be caused by a stroke. I did have extreme weakness after my stroke plus something called aphasia where you have difficulty coming up with words and I had some difficulty understanding the simplest TV show for awhile.

But in other ways that you describe it, "when I take my medications is being some how pushed out or breathed onto people thats been near me.." sounds very strange to me. I really think that you need that MRI which is the best source of finding out if you had a stroke in the past and can diagnose other problems as well. The CT scan is best for diagnosis during the stroke.

I think that you would be best to get someone else lined up to take you to the next MRI scheduled. You are not lazy, but struggling with something. So get help so that you can get there next time.

Don't be taking your family's Klonopin. I would recommend that you go to the doctor and let them know that you are very anxious and get your own prescription. Maybe you can get the prescription by telephone since the doctor knows you well enough to send you to an MRI. And let the doctor know everything that you are feeling, just as you've written it here when you next see them.

Also wondering how old are you? Are you working or going to school? Hope that you can get answers soon. Good luck.
Richard C Senelick, MD replied to itmatsb's response:
Excellent advice- Thank you. This is what the Community work.
After your stroke you may be experiencing a new normal, but remember what George Eliot said- It is never too late to be what you might have been. You still can achieve new goals.
itmatsb replied to Richard C Senelick, MD's response:
Thanks so much for your remark. It means a lot to me.

Helpful Tips

I also have experienced the numbing sensation in the back of the head or neck area. It only happens when I am laying down awkwardly with a ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.